# SDR FDEA201702220607

- Difficulty date: February 22, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT DRIVE MECHANISM ACCESS DOOR CUTOUT I/B FORWARD CORNER CRACKED. RT WING SLAT DRIVE MECHANISM ACCESS DOOR CUTOUT INBOARD FORWARD CORNER CRACKED AREA CARRIED OUT DOUBLER REPAIR AS PER SRM 57-40-01-2R FIG 201 REPAIR 17.  THE REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
